# SDR UIEA2011080500447

- Difficulty date: August 5, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP MOST OTBD MIDDLE EDGE AREA CORROSION FOUND.   CORROSION AREA TRIMMED AWAY AND REPAIR CARRIED OUT IAW HRS NR R57-50-37178 RVC REV B AND EO 4757A519 PART 1.
